MathSciNet Relay Station
MathSciNet bibliographic data
MR1301507 (96a:34042) 34B15 (34A47 47H15 47N20)
Kamimura, Yutaka An inverse problem in bifurcation theory. III. Proc. Amer. Math. Soc. 123 (1995), no. 10, 3051–3056.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement